i am 22 years old and in the military. i was on leave when i noticed my penis right where my foreskin was (im circumsized) was very swollen and kinda itchy. The next day it went down but was very itchy and red. Now it looks nasty! the skin right before the tip has a nasty rash and is painful. the rash is kind of on the tip of my penis also. there is a white kind of slimey layer on some of the rash also. i have been struggling with jock itch for some time now. also my right big toenail is very yellow. i mention that because it is also a fungus. ive been very tired and irratable as of late also. when i look up yeast infection photos it looks very similiar. i bought miconazole 7 vaginal anti fungal because i couldnt find anything for males and have been using it for a day. it seems to take the pain and itch away. PLEASE HELP!
Use Lotrimin cream or other antifungal cream for jock itch or foot fungus. It doesn't matter what it says it's for; the cream is all the same. Follow the directions on the tube. For the nail fungus, get pure tea tree oil and put that on your nail every day, twice a day if possible, but at least once a day. It will take months and it smells pretty much like turpentine, but it won't hurt you. There are oral antifungals, but they have the potential to harm your liver. You can take oral odorless garlic and a probiotic or prebiotic to get your system cleaned up. Avoid eating sugar to get your flora healthy again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.